# SDR UPS96205991

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5220 · Emergency Exits
- Part: Escape Rope Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, ESCAPE ROPE DOOR ON CAPT'S SIDE WILL NOT STAY CLOSED.  TRIMMED DOOR SO AS TO NOT INTERFERE WITH LATCHING MECHANISM.  CYCLED DOOR SEVERAL TIMES, DOOR OPENS, CLOSES AND LOCKS GOOD.
